# SDR DALA2023011300264

- Difficulty date: March 22, 2021
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 84,247 hours, 14,343 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1820 DURING HCK AT STAG, A CRACK WAS NOTED ON THE #4 SLAT ON THE LH WING, OSS 630.   CARRIED OUT INSPECTION AS PER ER/A 590098-14 REV, ORIGINAC.SECTION II.FOUND SATISFACTORY,NO DEFECT FOUND. (1761939)
